Ok guys i started the lupron back in January and i have since gained so much weight. I am trying to change my eating ahbits, and even got real excited and bought a work out dvd. Well ever since i started working out my pain episodes are far more often and much worse the day after i work out. the days i work out i feel pretty good, pain is still there but i bear through it. But know the episodes are so close and so bad i have just stopped working out. But all the weight i have a gained just makes me even more depressed than when i started. Anyone have any ideas? Please i am desperate.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...